# SDR SWAA2022031040263

- Difficulty date: June 20, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 60,730 hours, 35,852 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULB SEAL RETAINER IS CRACKED AT LEFT WING FIXED TE PANEL JUST AFT OF THE PYLON. MARKED / REMOVED & REPLACED BULB SEAL RETAINER AT LEFT WING FIXED T/E PANEL JUST AFT OF THE PYLON IAW SOPM 20-50-01.
